Vol. 13, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
A tubular variant of Runge's method in all dimensions, with applications to integral points on Siegel modular varieties

Samuel Le Fourn

Vol. 13 (2019), No. 1, 159–209
DOI: 10.2140/ant.2019.13.159
Abstract

Runge’s method is a tool to figure out integral points on algebraic curves effectively in terms of height. This method has been generalized to varieties of any dimension, but unfortunately the conditions needed to apply it are often too restrictive. We provide a further generalization intended to be more flexible while still effective, and exemplify its applicability by giving finiteness results for integral points on some Siegel modular varieties. As a special case, we obtain an explicit finiteness result for integral points on the Siegel modular variety A2(2).

Keywords
Runge's method, integral points on varieties, abelian varieties
Mathematical Subject Classification 2010
Primary: 11G35
Secondary: 11G10, 14G05, 14G35
Supplementary material

Sage_Algorithm

Milestones
Received: 8 January 2018
Revised: 30 August 2018
Accepted: 8 October 2018
Published: 13 February 2019
Authors
Samuel Le Fourn
University of Warwick
Coventry
CV5 6EF
United Kingdom